# SDR P5CA9801613

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: MI592087
- Condition: Malfunction
- Location: Weather Radar
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR SYSTEM TILT APPEARS TO POINT FULL DOWN IN SYSTEMS 1 AND 2, TESTS OK.  AIRCRAFT RETURNED TO JFK.  REMOVED AND REPLACED WEATHER RADAR ANTENNA REF MM 34-43-03.  OPERATIONS CHECK OK.  REPLACED NR 1 R/T REF MM 34-43-02.  OPS CHECK NORMAL.
